# SDR 06FDEA04381

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLUSH REPAIR LOCATED AT STA 188, BL 0 FOUND NOT TO BE INSTALLED USING APPROVED DATA.  REF SNRM NR N00917 REF SRM 53-30-3 FIG 2 DAMAGE CUTOUT NOT PARALLEL TO STRINGER CENTERLINE AND AMOUNT OF FASTENERS INCORRECT.  REMOVED EXISTING REPAIR, REF SRM 51-30-02 ENLARGED CUTOUT REF SRM 53-30-3 FIG 1.  FABRICATED REPAIR DOUBLER AND INSTALLED REF SRM 53-30-3.  TREATED, PRIMED AND PAINTED, RESTORED CORROSION INHIBITER REF SRM 51-10-2 CLASSIFIED AS A MAJOR REPAIR, CATEGORY B.
